Law of the iterated logarithm for some Markov operators

TytułLaw of the iterated logarithm for some Markov operators
Publication TypeJournal Article
Rok publikacji2016
AutorzyHille SC, Horbacz K, Szarek T, Wojewódka-Ściążko H
JournalAsymptotic Analysis
Volume97
Issue1-2
Start Page91-112
Date Published03/2016
Abstract

The law of the iterated logarithm for some Markov operators, which converge exponentially to the invariant measure, is established. The operators correspond to iterated function systems which, for example, may be used to generalize the cell cycle model examined by Lasota and Mackey [J. Math. Biol. 38 (1999), 241–261].

DOI10.3233/ASY-151344